# SDR UIEA2014112100602

- Difficulty date: November 21, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,545 hours, 18,991 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG ON DESCENT CABIN ALT AUTO 2.  ACCOMPLISHED FIM 21-31 FT 803.  TESTED OK NO FAULTS.
